On the solution of contact type problems of the linear theory of visco-elasticity
Doklady Akademii Nauk, Tome 190 (1970) no. 2, pp. 297-300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_2_a12,
author = {B. E. Pobedrya},
title = {On the solution of contact type problems of the linear theory of visco-elasticity},
journal = {Doklady Akademii Nauk},
pages = {297--300},
year = {1970},
volume = {190},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_2_a12/}
}
B. E. Pobedrya. On the solution of contact type problems of the linear theory of visco-elasticity. Doklady Akademii Nauk, Tome 190 (1970) no. 2, pp. 297-300. http://geodesic.mathdoc.fr/item/DAN_1970_190_2_a12/